# SDR 96ZZZX1240

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47731
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 2589445933
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 503 - DURING CLIMB, UNCOMMANDED RUDDER MOVEMENT WAS DETECTED.  REMOVED AND REPLACED YAW DAMPER ACTUATOR DUE TO INTERNAL FAILURE, MFG PN 2589445-933.  OPERATIONAL CHECK NORMAL.  CHECK C-12 - 1-11-95 - STL.
